MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP NS

GLOBUS MEDICAL, INC. CREO; CREO 5.5 LOCKING CAP NS
Model Number 1119.0050
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the suspect device shows significant rod impressions on the base of the set screws which is consistent with excessive downward pressure to engage the locking cap within the screw head.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was completed due to creo locking caps loosening post-operatively.

Brand Name
CREO
Common Device Name
CREO 5.5 LOCKING CAP NS
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12086019
Report Number3004142400-2021-00116
Device Sequence Number10996762
Product Code NKB
UDI-Device Identifier00889095733082
UDI-Public00889095733082
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D347174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0050
Device Lot NumberBAX090MC/BAX243XC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;